Taking skelaxin and ibuprofen together

Common Questions and Answers about Taking skelaxin and ibuprofen together

skelaxin

but I can't figure out a way to deal with my condition outside of taking the skelaxin and tylenol....I'm not sure if it's going to be enough. Keep in mind that I was prescribed to take 100mg4X of skelaxin and have only taken 1/2 of a pill at a time (twice a day at the most) so far....Doc said it wouldn't cause drowsiness..but pharmacist said that it will if I eat..and it does...I have to eat so I am drowsy..even off of a 1/2 pill! I have to work, drive so I have to function...
This condition is normally caused by prolonged taking of anti-histamines and antibiotics which can cause a thickening of the mucous in the inner ear. Excess inner ear mucous would normally simply drain out through the Eustachian tubes but is prevented from doing so because it has become too thick to drain out of the very narrow Eustachian tubes.
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
My suggestion to you all, since we all seem to be in this together, is that you ask about something like I am taking at night, and then ask for a long term pain management doctor that can give you something to help relieve it during the day as well. Truth seems to be that we will have this pain now for the rest of our lives if the research and study is right. I am only 34, have a 15 year old daughter, and I would love to be a lot more active. I hope pain management can make that possible.
Hi Tramadol Warriors, Welcome to Part 12! We're so happy to see you! Come on in and get comfy.
I cannot give you a formal medical opinion as this forum is purely eductional Non-fusion is a known complication of spinal surgery and is difficult to resolve - normally your own tissue would bind around the grafts and metal to hold everything together and provide stability of the joints. If this does not occur (and we do not know exactly why unless there is a known infection) then the joints can remain unstable and prone to further injury.
Please come in and make yourself Comfy!
Hi Friends, Welcome! Please make yourself at home ... snuggle down by the fire and hang on. It's a bumpy ride.
I would yawn a few times, then sneeze non-stop...To me --yawns, and sneezes dont' go together....But it makes sense since our bodies have been pretty much sleeping all this time...Every sneeze i would just keep thinking, I am alive, and one sneeze closer to the end of this...Set your mind as best you can right now...It is so powerfull... Do you have anything for the panic attacks? Stay Strong girl!!
On days that I can't walk because of the pain, I take 2 tylenol and 2 ibuprofen together. I don't like the swimmy headed feeling that narcotics give me, so I choose not to take them. By the way, I also have lupus and am on Plaquinel. It has been a huge blessing! As far as the "doctor shopping" goes, you don't have to be seeking drugs to get the left foot from doctors. I've been hurting for over 2 years now in my flank area. My kidney is ballooned out.
This also helps.Recently I stopped taking Nexium for my GERD/hietal hernia problems and started taking Prilosec OTC.I've had 2 migraines since I've been off of it whereas they use to be daily to every other day.I do know one side effect of Nexium is headaches.I think for MYSELF all of the things I've been trying have helped but it was after the fourth treatment of accu that I felt an immense difference.
He had a cancerous tumor and this chinese doctor gave him a prescription and after taking various medicines the tumor got smaller and smaller and eventually disappeared. The hospital were amazed when my father told them how the tumor had disappeared! Is it possible that I could have a herniated disk or anything similar?
(Hence, why they put true pain relievers in hydros and oxys such as tylenol and motrin) Ibuprofen is a true pain reliever....it truly reduces swelling and pain. And these things are proven. So, we take more and more of the hydro or oxy or whatever because we develop a tolerence (again, all proven and documented info you can find anywhere). She began taking more because the current dose no longer got her high. Period. Point blank. THATS NO LONGER DEPENDANCE. THATS ADDICTION.
Now he has me going to 4 weeks of physical therapy, it hurts terrible and doesn't seem to help, and taking 800 mg of Ibuprofen and Valium. I felt I wasn't doing as good as on the Tizanidene so I'm stopping the Valiums and trying that with the Ibuprofen. I will do this therapy, but I don't really expect it to help. I go back to him in 6 weeks. He said there was a slim chance a screw was minutely loose and causing this and he might have to go in and look. OMG!
If you are addicted and you want to get off it cold turkey you should look up the Thomas Recipe that is listed in this forum. I have been on vicodin ES for a year and a half taking 8 to 10 a day. I decided to admit that I have a problem to my doctor and she is weaning me off. This may also be a good idea for you unless you have the will power to just get off of it cold turkey. I sure would not be able to, but I have heard of people doing it. My doctor just started weaning me off.
Thanks for the answer, This did come on right after a 5 day major sinus infection, and taking mucinex (sp?) and IBprofen (sp?) Another person pointed me to Anosmia, but I can smell some things still, just seem to have a smoke/ammonia scent to it as well. On my hunny moom last month it was horrible, because I couldn't enjoy any of the food. Is there something to get my nose back to normal?
I self medicate with Ibuprofen, and sleep on an ice pack every night. In addition, I lay on a baseball and roll over the rhomboid muscle while stretching to break up the spasms for some relief, the ball hits an area that feels like a rope that is in a horizontal position across the rhomboid. Pain radiates from the rhomboid up the right side of my neck, and down my right arm which includes the right shoulder. Headaches are almost constant.
I understand all of you that are saying you have pain and that nothing takes it away. I am taking Oxycontin, Vicodin, and Percocet everyday. Everyday I get out of bed and can barely walk until I take a handful of meds to kick start the pain mangement.
My grandmother survived the fire, but had a tracheoscapy and is home suffering with tracheal stenosis. My sister and I are taking care of her and looking for doctor's second opinion on whether or not she needs surgery. Yes, I have been under stress in the last year. I desire to get answers to begin correcting whatever is wrong with me. Not knowing is worse. Dragging on hurts as well.
Went to my family doctor, who noted my back under she shoulder blade, under the arm and breast area was all sore to the touch. He gave me muscle relexants and said to take ibuprofen. That has helped, but the pain flared again today. I also take Fosamax (or the generic equivalent) for bone density, and found the comments about calcium helpful. I often forget to take the right amount of calcium, and I do knw the doctor has warned me about it.
I am still in a lot of pain in neck and shoulders and taking vicodin and valium. Experiencing severe headaches again and some symptoms in arms and hands as well. How are you doing now? Have you had any problems? Dr. is recommending biofeedback for me. Thanks.
MedHelp Health Answers